# SDR SWAA2025051957369

- Difficulty date: April 13, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS927 TO BS947.5 AND S-25R AT AFT CARGO COMPARTMENT 2025-250464<[01] REPLACED WEB - INTERCOSTAL LOCATED BS927 TO BS947.5 AND S-25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9. AND DRAWING # 147A7500 SHEET 27 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB - INTERCOSTAL LOCATED BS927 TO BS947.5 AND S-25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9. AND DRAWING # 147A7500 SHEET 27 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.
